# SDR AALA202302012675

- Difficulty date: January 28, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 28,772 hours, 12,224 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Regulator
- Part number: 1074926
- Part serial: 15132
- Condition: Abnormal
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE DUCT PRESSURE INDICATES 0 ON CLIMB AND CRUISE. FLIGHT ATTENDANT REPORT NO AIRFLOW IN CABIN. FLIGHT AIR INTERRUPTED BACK TO MIA. NO EMERGENCY DECLARED. REMOVED AND REPLACED PRESSURE REGULATING SHUT OFF VALVE (AALA202302015650) IAW AMM 36-11-03,REMOVED AND REPLACED PRE-COOLER VALVE (AALA202302018831) IAW AMM 36-12-02. REMOVED AND REPLACED HIGH PRESSURE REGULATOR (AALA202302012675).
